# SDR AALA202209235709

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 62,188 hours, 26,255 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 1L46003863GT
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR STICKS WHEN OPENING. SECURED AFT LEFT LAVATORY DOOR IN ACCORDANCE WITH AMM 25-40-00.
